Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The unification of vectorial notations


Author: Edwin Bidwell Wilson
Journal: Bull. Amer. Math. Soc. 19 (1913), 524-530
DOI: https://doi.org/10.1090/S0002-9904-1913-02404-2
Cited work: Bull. Amer. Math. Soc., Volume 16, Number 8 (1910), 415--436
MathSciNet review: 1559408
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1913-02404-2

American Mathematical Society